# SDR 20001208SH011

- Difficulty date: December 8, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N5361K
- Make and model: Cessna 172P
- Aircraft serial: 17274080
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 052390114
- Condition: Chafed
- Location: Lt Flap
- Part time: 10,042 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LEFT FLAP, INBOARD HINGE FLAP SUPPORT ARMS WERE GROOVED DUE TO CHAFING BY THE AFT BEARING.  THIS CONDITION IS USUALLY RELATED TO THE FORWARD BEARING CHAFING.  BOTH INBOARD HINGE FLAP SUPPORT ARMS WERE CHANGED WITH NEW.  SEB 95-3 ADDRESSES INSPECTING THESE SUPPORT ARMS.  THIS IS THE SECOND DEFECT LIKE THIS FOUND IN THE AFT BEARING AREA ON A CESSNA 172 BY THIS FACILITY.  (X)
